Shocking Electrical Pains and Loss of Feeling 3 Years After Tummy Tuck
I had a full tummy tuck and liposuction over 3...
- 18 Aug 2009
I had a full tummy tuck and liposuction over 3 years ago. For some reason my Doctor felt I was high risk for blood clots and had me give myself Heparin shots for a week before the surgery and even the morning of the surgery. I woke up in the recovery room of her clinic in SEVERE pain on my left side. After screaming and yelling at the nurse to get the DR., the nurse unwrapped my bandages and blood started pouring out. My left sie was black and full of blood. I was rushed back into surgery and after wards transferred to the hospital and admitted to the stroke ward. I was told if I did not have a blood transfusion I would die so I had 2 blood transfusions and stayed in the stroke ward for 3 days. After wards I had drainage for several weeks.
Ever since this surgery (Over 3 years ago) I have had n absolutely no feeling on my left side and shocking shooting pains also on the left side. Over the last 6 months the shocking shooting pains are worse and wake me up at night especially if I lie on my left side. It is so bad that I have had to take Ambian to sleep and that had a bad effect on me so now my Dr. has me on Diazepam. I take 2 10mg every night to sleep but still wake up with these shooting pains. I wish I never had this surgery. I cannot sleep and am about to lose my job because I am tired all the time.
My regular Dr.said maybe a CT scan to see whats up and numbing injections. Why should I have to pay for this? I feel my PS did a terrible disservice to and almost killed me. I think she probably had to cauterize numerous nerves, blood vessels to stop the massive bleeding.What can I do now to stop this pain?
Made terrible decision to administer blood thinners